Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 902437, 12 pages
http://dx.doi.org/10.1155/2012/902437
Research Article

Approximation of Common Fixed Points of a Sequence of Nearly Nonexpansive Mappings and Solutions of Variational Inequality Problems

1Department of Mathematics, Banaras Hindu University, Varanasi 221005, India
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 10 April 2012; Accepted 14 May 2012

Academic Editor: Yonghong Yao

Copyright © 2012 D. R. Sahu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. R. Sahu, Shin Min Kang, and Vidya Sagar, “Approximation of Common Fixed Points of a Sequence of Nearly Nonexpansive Mappings and Solutions of Variational Inequality Problems,” Journal of Applied Mathematics, vol. 2012, Article ID 902437, 12 pages, 2012. doi:10.1155/2012/902437